# SDR C2XA11RI020

- Difficulty date: February 13, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 23,276 hours, 12,514 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4504616A
- Part serial: 010107
- Condition: Defective
- Location: Apu
- Part time: 16,290 hours, 12,064 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2762 - EWR - FLIGHT CREW REPORTED STRONG SMELL OF OIL AND FUEL WITH APU RUNNING.  MX REMOVED AND REPLACED APU FCU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
